×

zbMATH — the first resource for mathematics

On an abstract formulation of regularity. (English) Zbl 0223.28001

MSC:
28A05 Classes of sets (Borel fields, \(\sigma\)-rings, etc.), measurable sets, Suslin sets, analytic sets
54H05 Descriptive set theory (topological aspects of Borel, analytic, projective, etc. sets)
26A21 Classification of real functions; Baire classification of sets and functions
PDF BibTeX XML Cite
References:
[1] Halmos P. R.: Measure Theory. New York 1950. · Zbl 0040.16802
[2] Berberian S. K.: Measure and Integration. New York 1965. · Zbl 0126.08001
[3] Dinculeanu N.: Vector Measures. Berlin 1966. · Zbl 0142.10502
[4] Riečan B.: Abstract formulation of some theorems of measure theory. Mat. časop. 16 (1966), 268-273. · Zbl 0174.34402
[5] Riečanová Z.: О рєгулярносму мєры. Mat. časop. 17 (1967), 38-47.
[6] Neubrunn T.: On an abstract formulation of absolute continuity and dominancy. Mat. časop. 19 (1969), 202-215. · Zbl 0186.09801
[7] Riečan B.: Abstract formulation of some theorems of measure theory II. Mat. časop. 19 (1969), 138-144.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.